MAUDE Adverse Event Report: FLOWER ORTHOPEDICS BONE SCREW, D:3.5MM X L:55.0MM

FLOWER ORTHOPEDICS BONE SCREW, D:3.5MM X L:55.0MM
Catalog Number FBS 355
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
Fbs 355 screw head broke while dr.(b)(6) was trying to reduce the plate onto the bone using the screw.The screw head was explanted and the screw body was left within the patient.The patient was not harmed and the screw would not be explanted in the future.

Brand Name
BONE SCREW, D:3.5MM X L:55.0MM
Common Device Name
BONE SCREW
Manufacturer (Section D)
FLOWER ORTHOPEDICS
100 witmer rd.
suite 280
horsham PA 19044
MDR Report Key7105534
Report Number3009996260-2017-00008
Device Sequence Number11071478
Product Code HWC
UDI-Device Identifier00840118100465
UDI-Public840118100465
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K131657
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/30/2021
Device Catalogue NumberFBS 355
Device Lot Number2014002403
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2017
Initial Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;